It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi,
I need some feedback on this. I stopped taking the pill 4 weeks ago after 10 years. The first 2 weeks i did not feel any different, other than large clear discharge i never had before. That happened for few days, and i was told that is normal during ovulation. However, for the last 3 days i have been feeling terribly dizzy. I can't pick things up from the floor, or even stand up too fast cus i am afraid i will fall. It is so bad it even wakes me up at night if i roll over or change positions. So basically i am not sleeping well either. On top of that, i am hungry all the time. Those symptoms are very annoying and i am actually worried it could be something serious. I am not pregnant, as my husband has been overseas for over a month now, and i did have my period after he left. I have read online of people with simlar experience, but no one tells me how long i will feel this way. I cant funtion properly. I dont feel safe driving like this, and the lack of sleep is making me paranoic. Anyone can please tell me if they have had thhis happened? For ow long? Should i go to the doctor? Should i get back on the pill? Am i sick? Or am i going crazy? Or both! :(
Please help!
Thanks,
Ann





All times are GMT -7. The time now is 10:21 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!